# SDR SWAA2022011854140

- Difficulty date: December 16, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL/BAFFLE CRACKED AT FWD. CARGO COMPT. BETWEEN BS 400 & 420;LBL 21. ; / [01] REMOVED INTERCOSTAL/BAFFLE AT FWD CARGO COMPT. STA 400 AND 420;LBL 21 IAW B737-700 SRM 51-40-02-0G-0; [02] LOCTED AND DRILLED NEW INTERCOSTAL/BAFFLE; AT FWD CARGO COMPT SAT 400 AND 420 LBL 21. IAW B737-700 51-40-05; [03] OK TO INSTALL INTERCOASTAL/BAFFLE AT FWD CARGO COMPT. BETWEEN BS 400 & 420; LBL 21; [04] INSTALLED INTERCOSTAL/BAFFLE AT FWD CARGO COMPT. BETWEEN BS 400 AND BS 420 LBL 21. IAW B737-700 SRM 51-40-02-0G-0; [05] VERIFIED STEP 4
